MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION V-18 CONTROL WIRE; WIRE, GUIDE, CATHETER

BOSTON SCIENTIFIC CORPORATION V-18 CONTROL WIRE; WIRE, GUIDE, CATHETER
Model Number 40495
Medical Device Problem Code Detachment of Device or Device Component (2907)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/04/2025
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that device detachment occurred requiring intervention.The 100% stenosed target lesion was located in the moderately tortuous and severely calcified vessel below the knee.A 300cm, 8cm poly tip v-18 control wire was selected for use.During the procedure, it was noted that the tip part of the device was separated.There was resistance in removing the device and the device part was caught with a snare.There were no patient complications as a result of this event.
 
Event or Problem Description
It was reported that device detachment occurred requiring intervention.The 100% stenosed target lesion was located in the moderately tortuous and severely calcified vessel below the knee.A 300cm, 8cm poly tip v-18 control wire was selected for use.During the procedure, it was noted that the tip part of the device was separated.There was resistance in removing the device and the device part was caught with a snare.There were no patient complications as a result of this event.It was further reported that no remnants of the detached tip remained inside the patient's body, as the detached portion was successfully retrieved using a snare device.During the procedure, the v-18 guidewire was used specifically in the anterior tibial artery.
 
Additional Manufacturer Narrative
A2: age at time of event: the patient is in their 70's.

Brand Name
V-18 CONTROL WIRE
Common Device Name
WIRE, GUIDE, CATHETER
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
302 parkway, global park
la aurora - heredia
CS  
Manufacturer Contact
rachel shields
4100 hamline ave n
arden hills, MN 55112
6512422111
MDR Report Key23850310
Report Number2124215-2025-92008
Device Sequence Number9817510
Product Code DQX
UDI-Device Identifier08714729070207
UDI-Public(01)08714729070207(17)270701(10)36873605
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K033742
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional,Company Representative,Distributor
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 01/21/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number40495
Device Catalogue Number40495
Device Lot Number0036873605
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/05/2025
Supplement Date Received by Manufacturer12/23/2025
Initial Report FDA Received Date12/19/2025
Supplement Report FDA Received Date01/21/2026
Date Device Manufactured07/01/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown